MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL
Model Number M0061902220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report source: study: (b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was to reported boston scientific corporation that a previously implanted tria firm ureteral stent was removed from the left ureter, performed on (b)(6) 2022 as part of the (b)(6) clinical study.The tria ureteral stent was implanted on (b)(6) 2021 with no problems reported during placement.On (b)(6) 2022, it was reported that the patient presented in the er with infection.On (b)(6) 2022, the tria ureteral stents was successfully removed from the patient in the operating room.No issues were reported with the device during removal.A tria firm ureteral stent was successfully placed retrograde on the left side under fluoroscopy.On (b)(6) 2022 the event was considered resolved.
 
Event or Problem Description
It was to reported boston scientific corporation that a previously implanted tria firm ureteral stent was removed from the left ureter, performed on (b)(6) 2022 as part of the u0652 double-j registry clinical study.The tria ureteral stent was implanted on (b)(6) 2021 with no problems reported during placement.On (b)(6) 2022, it was reported that the patient presented in the er with infection.On (b)(6) 2022, the tria ureteral stents was successfully removed from the patient in the operating room.No issues were reported with the device during removal.A tria firm ureteral stent was successfully placed retrograde on the left side under fluoroscopy.On (b)(6) 2022 the event was considered resolved.Additional information received that there was also an infection in the left kidney.
 
Additional Manufacturer Narrative
Block g3: study: u0652 double-j registry clinical study.Block h6: medical problem code e1906 is being used to capture the reportable issue of patient infection.Health impact code f23 captures the reportable unexpected medical intervention.Health impact code f2303 captures the reportable medication required health impact code f08 captures the reportable hospitalization.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h11: block b5 have been updated based on additional information received september 09, 2022.
 
Event or Problem Description
It was to reported boston scientific corporation that a previously implanted tria firm ureteral stent was removed from the left ureter, performed on (b)(6) 2022, as part of the (b)(6) double-j registry clinical study.The tria ureteral stent was implanted on (b)(6) 2021, with no problems reported during placement.On november 21, 2022, it was reported that the patient presented in the er with infection.On november 22, 2022, the tria ureteral stents was successfully removed from the patient in the operating room.No issues were reported with the device during removal.A tria firm ureteral stent was successfully placed retrograde on the left side under fluoroscopy.On november 24, 2022, the event was considered resolved.Additional information received that there was also an infection in the left kidney.Additional information received on january 19, 2023, that the left kidney infection is no longer reportable as it is not related to the study device, index procedure or stent removal procedure.
 
Additional Manufacturer Narrative
Block b3: study: u0652 double-j registry clinical study.Block h10: additional information: block b5 and h6 have been updated based on additional information received january 19, 2023.Correction: block h6 has been updated to code for e2403 no clinical signs, symptoms or conditions and impact code f26 no health consequences or impact deeming this a non-reportable scenario, due to the additional information received on january 19, 2023, stating the left kidney infection is no longer reportable as it is not related to the study device, index procedure or stent removal procedure.

Brand Name
TRIA FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13830560
Report Number3005099803-2022-01187
Device Sequence Number1401834
Product Code FAD
UDI-Device Identifier08714729937845
UDI-Public08714729937845
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2023
Device Model NumberM0061902220
Device Catalogue Number1983-01
Device Lot Number0025191372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer09/09/2022
01/19/2023
Initial Report FDA Received Date03/20/2022
Supplement Report FDA Received Date09/22/2022
02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale